Jump to ContentJump to Main Navigation
Show Summary Details

International Journal of Nonlinear Sciences and Numerical Simulation

Editor-in-Chief: Birnir, Björn

Editorial Board Member: Armbruster, Dieter / Bessaih, Hakima / Chou, Tom / Grauer, Rainer / Marzocchella, Antonio / Rangarajan, Govindan / Trivisa, Konstantina / Weikard, Rudi

8 Issues per year


IMPACT FACTOR 2015: 0.687

SCImago Journal Rank (SJR) 2015: 0.298
Source Normalized Impact per Paper (SNIP) 2015: 0.476
Impact per Publication (IPP) 2015: 0.677

Mathematical Citation Quotient (MCQ) 2015: 0.04

Online
ISSN
2191-0294
See all formats and pricing
Volume 14, Issue 2 (Apr 2013)

Issues

Stability Analysis of an SEIR Epidemic Model with Stochastic Perturbation and Numerical Simulation

Xiaoming Fan
  • School of Mathematics Science, Harbin Normal University, Harbin 150500, China
/ Zhigang Wang
  • Corresponding author
  • School of Mathematics Science, Harbin Normal University, Harbin 150500, China
  • Email:
Published Online: 2013-04-11 | DOI: https://doi.org/10.1515/ijnsns-2012-0054

Abstract

An SEIR epidemic model with constant immigration and random fluctuation around the endemic equilibrium is considered. As a special case, a deterministic system discussed by Li et al. will be incorporated into the stochastic version given by us. We carry out a detailed analysis on the asymptotic behavior of the stochastic model, also regarding of the basic reproduction number ℛ0. By means of Lyapunov functions we give sufficient conditions for globally stochastically asymptotic stability of the unique positive endemic equilibrium. When ℛ0 > 1, under the sufficient conditions, we deduce the globally asymptotic stability of the endemic equilibrium by measuring the difference between the solution and the endemic equilibrium of the deterministic model in time average, the disease will prevail and the infected fraction persists. Numerical simulations support our analytical conclusions and show the effect of intensity of white noise on stability of the system.

Keywords: stochastic SEIR model; white noise; stochastically asymptotically stable; numerical simulations

PACS® (2000): 34D05; 34D23; 60H10; 60H40

About the article

Received: 2012-03-17

Accepted: 2013-01-28

Published Online: 2013-04-11

Published in Print: 2013-04-13


Citation Information: International Journal of Nonlinear Sciences and Numerical Simulation, ISSN (Online) 2191-0294, ISSN (Print) 1565-1339, DOI: https://doi.org/10.1515/ijnsns-2012-0054. Export Citation

Comments (0)

Please log in or register to comment.
Log in